MathSciNet Relay Station
MathSciNet bibliographic data
MR2869145 81Q10 (35J10 47F05)
Anghel, N. On a class of magnetic Schrödinger operators with discrete spectrum. Proc. Amer. Math. Soc. 140 (2012), no. 5, 1613–1616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement